MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that there is a hospital wide outage of the patient information center ix (pic ix) connections to the network.The device was in use on a patient at the time of the event.There was no adverse event reported.A philips remote service engineer (rse) spoke with the customer and learned that all hosts and servers were showing "unknown" status.The system was completely offline.The rse noticed that there is ping and the domain name server (dns) seemed to be working, but the system was showing as disconnected.The rsw worked with network engineers to connect with the customer's team.A check of the service logs found network connectivity errors.Rebooted the primary server and all the hosts and servers came back online.A philips technical consultant (tc) was dispatched and the device logs were collected.The customer has requested a root cause analysis.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer and determined that all hosts and servers were showing an unknown status and clinical staff were monitoring patients locally.The rse worked with philips network engineers to further investigate the issue.Service logs found network connectivity errors.A check for the continuous integration (ci) master found that no ci master was elected for three mutlicast zones.The primary server underwent a reboot and all hosts and servers came back online.A philips field service engineer (fse) was dispatched.Logs were retrieved and the issue was escalated to the national support service (nss) for further investigation.The logs showed that the customer was conducting vmware snapshots (a short-term image of a vm [virtual machine] that preserves the power state and data files) and full vm backups.This is not compatible with the philips network.The cause of the reported problem was vmware snapshots and full vm backups conducted by the customer it.The reported problem was confirmed.The device was operational after the primary server was rebooted.The customer it was advised to discontinue vmware snapshots and full vm backups to prevent recurrence of this issue.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key19629871
Report Number1218950-2024-00473
Device Sequence Number15303849
Product Code MHX
UDI-Device Identifier00884838112070
UDI-Public(01)00884838112070
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer07/04/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown